# SDR SIMA20160120004

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 29,044 hours, 24,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY EXIT LIGHT INOPERATIVE.   REPAIRED BROKEN WIRE 716-0007-20 & 716-008-20 AT SERVICE DOOR IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD IAW MM 33-50-00.
